Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 9735264, 8 pages
http://dx.doi.org/10.1155/2016/9735264
Research Article

An Approach of Tracking Control for Chaotic Systems

1College of Mechanical and Electronic Engineering, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Electromechanical Engineering, Binzhou University, Binzhou, Shandong 256600, China
3School of Electrical Engineering and Automation, Qilu University of Technology, Jinan, Shandong 250353, China

Received 15 October 2015; Accepted 31 March 2016

Academic Editor: Jie Chen

Copyright © 2016 Jin Xing and Fangfang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Xing and Fangfang Zhang, “An Approach of Tracking Control for Chaotic Systems,” Journal of Control Science and Engineering, vol. 2016, Article ID 9735264, 8 pages, 2016. https://doi.org/10.1155/2016/9735264.